Comments on "A Generalization of Bernoulli's Theorem"

Davies-Jones, Robert
August 2003
Journal of the Atmospheric Sciences;8/15/2003, Vol. 60 Issue 16, p2039
Academic Journal
Comments on a paper published in a previous issue of the periodical 'Journal of the Atmospheric Sciences,' regarding the Bernoulli hypothesis. Action of the flux vector.


Related Articles

  • Reply. Schär, Christoph // Journal of the Atmospheric Sciences;8/15/2003, Vol. 60 Issue 16, p2042 

    Presents the author's response to a critic's commentary about his paper regarding the Bernoulli hypothesis published in a previous issue of the periodical 'Journal of the Atmospheric Sciences,'. Definition of the PV flux; Practical implications.

  • A local limit theorem for strongly dependent random variables and its application to a chaotic configuration of atoms. Reichert, P.; Schilling, R. // Journal of Mathematical Physics;Jun85, Vol. 26 Issue 6, p1165 

    We investigate one-dimensional chaotic configurations of atoms, which are generated by the Baker transformation or, equivalently, by the Bernoulli shift. The problem of calculating the distribution of the jth nearest-neighbor distances of these configurations is shown to be equivalent to the...

  • To Scull or Not to Scull: Implications of Bernoulli's Principle. Langendorfer, Stephen J. // International Journal of Aquatic Research & Education;May2008, Vol. 2 Issue 2, p93 

    The article discusses various reports published within the issue, including one on the application of Bernoulli's principle and sculling to swimming actions and another on the injuries in public swimming pools.

  • An Empirical Test of Utility vs. Profit Maximization in Agricultural Production. Lin, William; Dean, G.W.; Moore, C.V. // American Journal of Agricultural Economics;Aug74, Vol. 56 Issue 3, p497 

    Production economics literature contains many studies which assume that the producer's goal is to maximize profits. This study tests the hypothesis that Bernoullian and lexicographic utility are more accurate predictors of farmer behavior than profit maximization. Six large California farms were...

  • Local exact controllability for Berger plate equation. C�ndea, Nicolae; Tucsnak, Marius // Mathematics of Control, Signals & Systems;Jun2009, Vol. 21 Issue 2, p93 

    We study the exact controllability of a nonlinear plate equation by the means of a control which acts on an internal region of the plate. The main result asserts that this system is locally exactly controllable if the associated linear Euler�Bernoulli system is exactly controllable. In...

  • Dynamics of three-layer bars. Starovoitov, �.; Leonenko, D.; Yarovaya, A. // Strength of Materials;Nov2006, Vol. 38 Issue 6, p668 

    We study vibrations of a three-layer bar under local, pulse, and resonance loads of rectangular and sinusoidal forms. Bernoulli hypotheses are used for describing the kinematics of bearing layers. For rigid compressible filler, the elastic-theory relationships with linear approximation of the...

  • Deformation and fracture resistance of butt-welded joints with mild interlayer under elastoplastic tension. Bra�enas, A.; Daunis, M.; Vai�iulis, D. // International Applied Mechanics;Apr2006, Vol. 42 Issue 4, p471 

    Relations are proposed for evaluating the stress-strain state and strength of a butt weld with a mild interlayer under elastoplastic tension in plane-and axisymmetric-strain conditions. The relations allow for the distribution of transverse normal stresses across the interlayer thickness and the...

  • On the existence of a generalized asymmetric (α, β)-spline whose average values have equal minima at given points. Skorokhodov, D. S. // Ukrainian Mathematical Journal;Feb2009, Vol. 61 Issue 2, p312 

    We solve the problem of existence of an asymmetric spline averaged in Steklov’s sense that takes equal minimum values at given points.

  • Majorant estimates for the percolation threshold of a Bernoulli field on a square lattice. Virchenko, Yu.; Tolmacheva, Yu. // Ukrainian Mathematical Journal;Oct2005, Vol. 57 Issue 10, p1535 

    We propose a method for obtaining a monotonically decreasing sequence of upper bounds of the percolation threshold of a Bernoulli random field on Z2. On the basis of this sequence, we develop a method for the construction of approximations with guaranteed exactness estimate for the percolation...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics